# SDR ASAA2017012019467

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 37,144 hours, 11,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Faulted
- Location: Ram Air
- Part time: 51,165 hours, 18,822 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED & REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. ACCOMPLISHED BITE TEST RT PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002, OPS CHECKED NORMAL.
